# SDR QMLA2012081212131

- Difficulty date: August 12, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N4497Y
- Make and model: Snias AS350B3
- Aircraft serial: 4497
- Aircraft time: 2,098 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,098 hours
- System (JASC): 2571 · Battery Box Structure
- Part: Tray
- Part number: G10101
- Condition: Cracked
- Location: Tailboom
- Part time: 2,098 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HOUR INSPECTION, FOUND A TOTAL OF 6 CRACKS, CHAFING ON THE LT AND RT AFT BATTERY TRAYS. APPLIED FOR, RECEIVED AND PERFORMED A REPAIR, ISSUED WITH AN 8110-3.
